# SDR SIMA2019022019001

- Difficulty date: February 19, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 32,930 hours, 28,813 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Switch
- Part number: 7821008
- Part serial: 2356
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLD 1 OVERHEAT WX MSG CAME ON WHILE CUMBING THROUGH 210 IN CLEAR AIR . QRH PROCEDURE FOLLOLWED TEMP STILL STAYED HIGH IN THE RED EVEN WITH PWR PULLED BACK ON NO 1 ENGINE TEMP CAME DOWN AFTER DECENT INITATED AND NO 2 ENGINE THRUST CAME DOWN TOO. TRANSFERRED TO  NRWC 803-DFW-02244-. PACK #2 HAS BLOWN DUCT.  AFTER 5 MINUTES OPERATING WITH APU, LOUD RUSH OF AIR HEARD FROM R/H PACK ACM.C/A- REMOVED AND REPLACED  RH ENG HIGH STAGE PRESSURE SWTCH IAW AMM 36-11-07.  OPC IS GOOD.  PERFORMED AIR BLEED OPC IAW AMM 36-00-00-700-803.  OPC IS GOOD. RESECURED RH ACM BLEED DUCT TUBE ASSY IAW EMB 140 AMM 21-51-03 OPS CHECK GOOD NO LEAKS NOTED
